# SDR MWEA030304

- Difficulty date: August 2, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 46,298 hours, 45,673 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 1808492
- Condition: Dirty
- Location: A/C Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT REPORTED A ELECTRICAL SMELL.  VERIFIED AN EXTREMELY LARGE AMOUNT OF INSECT CARCASSES COVERING THE ENTIRE AIRCRAFT REMOVED, FOUND COALESCER BAGS DIRTY, CLEANED. RAN BOTH ENGINES THROUGH ALL POWER PHASES WITH AND WITHOUT AIR CONDITIOING, NO ABNORMALITIES. THE STRANGE SMELL WAS NOT REPLICATED AT ANYTIME.OK FOR SERVICE.
